# SDR ABXA2023031434

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 100,174 hours, 45,227 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE C HYD PRIM 1 ON TAXI OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPERATIONAL TEST AND IDLE ENG RUN NO DEFECTS NOTED AT THIS TIME IAW B767 29-11-00, 71-00-00 AMM. AIRCRAFT RETURNED TO SERVICE.
